# SDR FDEA201004221279

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1467101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER SILL, BS 490, BETWEEN STRINGERS 3L AND 4L. CRACKS   ORIGINATING FROM FASTENER HOLES.  R & R MAIN CARGO DOOR UPPER OTBD FWD SILL PN 53FX1467-101 & ACCOMPLISHED EA 7-5330-135536 & SRM 51-30-2, SRM 51-10-2, SRM 51-30-5 & DWG 53FX1467.
